# SDR YENA2020052170355

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 39,399 hours, 25,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, TWO CRACKS WERE FOUND ON THE CENTER FUSELAGE II MIDDLE FLOOR STRUCTURE LH LONGITUDINAL BEAM P/N 190-22016-403 AT FR 49 AND AT Y782 (LH). THE E-190 SRM II 53-22-10 DOES NOT PROVIDE ALLOWABLE DAMAGE LIMITS OR REPAIR INSTRUCTIONS FOR THIS DAMAGE. AEROMAN CONTACTED EMBRAER FOR REPAIR DISPOSITION, WHICH PROVIDED THE REF.(2) ETD REPAIR, CONSISTED OF REMOVING THE DAMAGE COMPLETELY BY A TRIMMING OUT, FABRICATING AND INSTALLING A REPAIR DOUBLER TO MATCH THE CONTOUR THE LONGITUDINAL BEAM WITH FILLER AND RESTORING THE ORIGINAL FINISHING ON THE REPAIR AREA. AEROMAN HAS ISSUED THE REF.(1) EA ACCOMPLISHING THE REPAIR, AND THIS EC INCORPORATES THIS EA WITHOUT DEVIATION; THIS REPAIR HAS BEEN APPROVED BY THE REF.(2) EMBRAER ETD AND ANAC APPROVAL. THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY ""A"" PERMANENT REPAIR.
